# SDR USAA040967

- Difficulty date: November 9, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - WING SKIN CUT OUT, 1.2500 INCH X .2500 INCH AT 4 LOCATIONS, CORROSION; NO LEVEL OR TASK, RT WING BOOST PUMP CUT OUT.  REMOVED CORROSION AND INSTALLED REPAIR IAW SRM.
